# SDR SWAA2019041831811

- Difficulty date: March 28, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100041
- Part serial: IC0980
- Condition: Cracked
- Location: Horizontal Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER  INSPAR RIB AT STA. 129.5 THE UPPER CHORD OF THE RIB WAS FOUND CRACKED COMMON TO THE FORWARD SPAR CHORD.      REPAIRED RIB IAW EA.
